SMF

The boundary values of generalized Dirichlet series and a problem of Chebyshev

The boundary values of generalized Dirichlet series and a problem of Chebyshev

J. KACZOROWSKI
  • Année : 1992
  • Tome : 209
  • Format : Papier, Électronique
  • Langue de l'ouvrage :
    Anglais
  • Class. Math. : 11N13
  • Pages : 227-235
  • DOI : 10.24033/ast.167

There is an old conjecture of Chebyshev saying that there are more primes $p\equiv 3 \pmod 4$ than $p\equiv 1 \pmod 4$. S. Knapowski and P. Turán have given a quantitative interpretation of this statement. We prove a theorem about the boudary values of general Dirichlet series and show its relevance to Chebyshev's problem. In particular it turns out that the Knapowski-Turán coujecture is false at least if we accept the Riemann Hypothesis for $L$-functions $\pmod 4$.

Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...